MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-512B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported while starting to prep our patient, a visiting nurse from another floor who was shadowing me for iv insertion training and was opening a warm compress.She popped the hot pack, and it squirted all over my face, hair, upper and lower body.The white material crystalized on my body, and i had to go wash it off and change my scrubs.There were no injuries, and the product was discarded.
 
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.Device history record review was completed on the reported lot v3b093.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health has made a business decision to close the site which manufactures product 11443-512b and transition to a third-party manufacturer.Cardinal health will continue to monitor and trend all reported product related issues for this product.

Brand Name
HOT PACK, SMALL, 4.5X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17675038
Report Number1423537-2023-00986
Device Sequence Number15081148
Product Code IMD
UDI-Device Identifier10885380168406
UDI-Public10885380168406
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-512B
Device Catalogue Number11443-512B
Device Lot NumberV3B093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown